U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

I had paraguard inserted about two months ago. about a month after it was put in i started having dark brown discharge but no normal period. ?

1 doctor answer2 doctors weighed in
Dr. William Boelter
Obstetrics and Gynecology 49 years experience
Very common: Give it some time! a more regular cycle and bleeding should become more routine. If, however, you start to feel physically different, ie, nausea, sore breasts, etc, do an otc pg test or see your doctor. Pregnancy is rare but can very ocassionaly occur.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.